BibTeX record journals/jal/Haldar97

download as .bib file

@article{DBLP:journals/jal/Haldar97,
  author    = {S. Haldar},
  title     = {An 'All Pairs Shortest Paths' Distributed Algorithm Using 2n{\({^2}\)}
               Messages},
  journal   = {J. Algorithms},
  volume    = {24},
  number    = {1},
  pages     = {20--36},
  year      = {1997},
  url       = {https://doi.org/10.1006/jagm.1996.0842},
  doi       = {10.1006/jagm.1996.0842},
  timestamp = {Sun, 28 May 2017 13:24:59 +0200},
  biburl    = {https://dblp.org/rec/journals/jal/Haldar97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics